EconPapers    
Economics at your fingertips  
 

Argument Property for Certain Analytic Functions

Qing Yang and Jin-Lin Liu

Abstract and Applied Analysis, 2012, vol. 2012, issue 1

Abstract: Let P be the class of functions p(z) of the form p(z)=1+∑ n=1∞cnzn which are analytic in the open unit disk U = {z :|z |

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/391038

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnlaaa:v:2012:y:2012:i:1:n:391038

Access Statistics for this article

More articles in Abstract and Applied Analysis from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnlaaa:v:2012:y:2012:i:1:n:391038